Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nightmind

on spiro...debating whether to get off to take nsai's..

I have been on Spiro since this past March. While I still have acne, I do think if I get off of it, it will be much worse. I am on 100 mg. I first had joint inflammation in my feet a month and a half or so ago. Taking a doctor's advice, I got off the Spiro for a week and took double the OTC rec'd amount of Aleve. The inflammation in my joints went down, but my skin freaked out worse than ever.

Then my the joints got really inflamed again two weeks ago after too many hours/days of standing up at work. I live in the city and need to walk everywhere, and now it is painful to walk at all...and I had a steroid shot, but that didn't help much. My podiatrist said I had an arthritic condition in my feet (I'm 23) So I'm thinking I'm going to need to get off the Spiro again, and take Aleve? I can't handle my skin getting as bad as it did that time.

Anyone else deal with joint inflammation/arthritis and on Spiro? How have you dealt with it?

Thanks so much in advance...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×